23 found
Sort by:
See also:
Profile: Roman Kossak (City University of New York)
  1. John Baldwin, Johanna Ny Franklin, C. Ward Henson, Julia F. Knight, Roman Kossak, Dima Sinapova, W. Hugh Woodin & Philip Scowcroft (2013). John B. Hynes Veterans Memorial Convention Center Boston Marriott Hotel, and Boston Sheraton Hotel Boston, MA January 6–7, 2012. [REVIEW] Bulletin of Symbolic Logic 19 (2).
    Direct download  
     
    My bibliography  
     
    Export citation  
  2. Juliette Kennedy & Roman Kossak (eds.) (2012). Set Theory, Arithmetic, and Foundations of Mathematics: Theorems, Philosophies. Cambridge University Press.
    Machine generated contents note: 1. Introduction Juliette Kennedy and Roman Kossak; 2. Historical remarks on Suslin's problem Akihiro Kanamori; 3. The continuum hypothesis, the generic-multiverse of sets, and the [OMEGA] conjecture W. Hugh Woodin; 4. [omega]-Models of finite set theory Ali Enayat, James H. Schmerl and Albert Visser; 5. Tennenbaum's theorem for models of arithmetic Richard Kaye; 6. Hierarchies of subsystems of weak arithmetic Shahram Mohsenipour; 7. Diophantine correct open induction Sidney Raffer; 8. Tennenbaum's theorem and recursive reducts James H. (...)
    Direct download  
     
    My bibliography  
     
    Export citation  
  3. Roman Kossak & James H. Schmerl (2012). On Cofinal Submodels and Elementary Interstices. Notre Dame Journal of Formal Logic 53 (3):267-287.
    We prove a number of results concerning the variety of first-order theories and isomorphism types of pairs of the form $(N,M)$ , where $N$ is a countable recursively saturated model of Peano Arithmetic and $M$ is its cofinal submodel. We identify two new isomorphism invariants for such pairs. In the strongest result we obtain continuum many theories of such pairs with the fixed greatest common initial segment of $N$ and $M$ and fixed lattice of interstructures $K$ , such that $M\prec (...)
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  4. Samuel Coskey & Roman Kossak (2010). The Complexity of Classification Problems for Models of Arithmetic. Bulletin of Symbolic Logic 16 (3):345-358.
    We observe that the classification problem for countable models of arithmetic is Borel complete. On the other hand, the classification problems for finitely generated models of arithmetic and for recursively saturated models of arithmetic are Borel; we investigate the precise complexity of each of these. Finally, we show that the classification problem for pairs of recursively saturated models and for automorphisms of a fixed recursively saturated model are Borel complete.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  5. Roman Kossak (2006). The Notre Dame Lectures, Edited by Cholak Peter, Lecture Notes in Logic, Vol. 18. Association for Symbolic Logic, AK Peters, Ltd., Wellesley, Massachusetts, 2005, Vii+ 185 Pp. [REVIEW] Bulletin of Symbolic Logic 12 (4):605-607.
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  6. Roman Kossak (2004). A Note on a Theorem of Kanovei. Archive for Mathematical Logic 43 (4):565-569.
    We give a short proof of a theorem of Kanovei on separating induction and collection schemes for Σ n formulas using families of subsets of countable models of arithmetic coded in elementary end extensions.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. Roman Kossak (2004). Undefinability of Truth and Nonstandard Models. Annals of Pure and Applied Logic 126 (1-3):115-123.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. Roman Kossak & Nicholas Bamber (1996). On Two Questions Concerning the Automorphism Groups of Countable Recursively Saturated Models of PA. Archive for Mathematical Logic 36 (1):73-79.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  9. Roman Kossak (1995). Four Problems Concerning Recursively Saturated Models of Arithmetic. Notre Dame Journal of Formal Logic 36 (4):519-530.
    The paper presents four open problems concerning recursively saturated models of Peano Arithmetic. One problems concerns a possible converse to Tarski's undefinability of truth theorem. The other concern elementary cuts in countable recursively saturated models, extending automorphisms of countable recursively saturated models, and Jonsson models of PA. Some partial answers are given.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  10. Roman Kossak & James H. Schmerl (1995). Arithmetically Saturated Models of Arithmetic. Notre Dame Journal of Formal Logic 36 (4):531-546.
    The paper presents an outline of the general theory of countable arithmetically saturated models of PA and some of its applications. We consider questions concerning the automorphism group of a countable recursively saturated model of PA. We prove new results concerning fixed point sets, open subgroups, and the cofinality of the automorphism group. We also prove that the standard system of a countable arithmetically saturated model of PA is determined by the lattice of its elementary substructures.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  11. Roman Kossak, Henryk Kotlarski & James H. Schmerl (1993). On Maximal Subgroups of the Automorphism Group of a Countable Recursively Saturated Model of PA. Annals of Pure and Applied Logic 65 (2):125-148.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  12. Roman Kossak & Henryk Kotlarski (1992). Game Approximations of Satisfaction Classes Models. Mathematical Logic Quarterly 38 (1):21-26.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  13. Roman Kossak & Jeffrey B. Paris (1992). Subsets of Models of Arithmetic. Archive for Mathematical Logic 32 (1):65-73.
    We define certain properties of subsets of models of arithmetic related to their codability in end extensions and elementary end extensions. We characterize these properties using some more familiar notions concerning cuts in models of arithmetic.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  14. Richard Kaye, Roman Kossak & Henryk Kotlarski (1991). Automorphisms of Recursively Saturated Models of Arithmetic. Annals of Pure and Applied Logic 55 (1):67-99.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  15. Roman Kossak (1991). The Ω-Like Recursively Saturated Models of Arithmetic. Bulletin of the Section of Logic 20 (3/4):109-109.
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  16. Roman Kossak & James H. Schmerl (1991). Minimal Satisfaction Classes with an Application to Rigid Models of Peano Arithmetic. Notre Dame Journal of Formal Logic 32 (3):392-398.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  17. Roman Kossak (1989). Models with the Ω-Property. Journal of Symbolic Logic 54 (1):177-189.
    A model M of PA has the omega-property if it has a subset of order type omega that is coded in an elementary end extension of M. All countable recursively saturated models have the omega-property, but there are also models with the omega-property that are not recursively saturated. The papers is devoted to the study of structural properties of such models.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  18. Roman Kossak (1989). Models with the $Omega$-Property. Journal of Symbolic Logic 54 (1):177-189.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  19. Roman Kossak, Mark Nadel & James Schmerl (1989). A Note on the Multiplicative Semigroup of Models of Peano Arithmetic. Journal of Symbolic Logic 54 (3):936-940.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  20. Zofia Adamowicz & Roman Kossak (1988). A Note on BΣn and an Intermediate Induction Schema. Mathematical Logic Quarterly 34 (3):261-264.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  21. Roman Kossak (1985). A Note on Satisfaction Classes. Notre Dame Journal of Formal Logic 26 (1):1-8.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  22. Roman Kossak (1985). Recursively Saturated $Omega_1$-Like Models of Arithmetic. Notre Dame Journal of Formal Logic 26 (4):413-422.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  23. Roman Kossak (1983). A Certain Class of Models of Peano Arithmetic. Journal of Symbolic Logic 48 (2):311-320.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation